CSpace
Truncated hermite interpolation on an arbitrary system of nodes
Shi, YG
2001
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume21Issue:1Pages:9-20
AbstractThe criteria of convergence, including a theorem of Grunwald- type and the rate of convergence in terms of the modulus omega phi (f,t) of Ditzian and Totik for truncated Hermite interpolation on ail arbitrary system of nodes are given.
Keywordtruncated Hermite interpolation convergence rate of convergence
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000172992600002
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16774
Collection中国科学院数学与系统科学研究院
Affiliation1.Hunan Normal Univ, Dept Math, Changsha 410081, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Shi, YG. Truncated hermite interpolation on an arbitrary system of nodes[J]. ACTA MATHEMATICA SCIENTIA,2001,21(1):9-20.
APA Shi, YG.(2001).Truncated hermite interpolation on an arbitrary system of nodes.ACTA MATHEMATICA SCIENTIA,21(1),9-20.
MLA Shi, YG."Truncated hermite interpolation on an arbitrary system of nodes".ACTA MATHEMATICA SCIENTIA 21.1(2001):9-20.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.